# SDR KBMA115445

- Difficulty date: August 25, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Bonding Jumper
- Part number: 350A31185100
- Condition: Worn
- Location: Electrical
- Part time: 1,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING BRAID WORN, BEYOND LIMITS.  (BROKEN)  REPLACED WITH NEW BONDING BRAID.
